MAUDE Adverse Event Report: BOSTON SCIENTIFIC NEUROMODULATION PRECISION®; SPINAL CORD STIMULATOR

BOSTON SCIENTIFIC NEUROMODULATION PRECISION®; SPINAL CORD STIMULATOR
Model Number SC-3400-30
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code No Information (3190)
Date of Event 12/24/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional suspect medical device component involved in the event: model#: sc-3400-30 serial #:(b)(4), description: infinion splitter 2x8 kit, 30 cm.
 
Event or Problem Description
A report was received that the products were returned for an unknown reason.
 
Additional Manufacturer Narrative
Additional information was received that the products returned were never implanted and that they were expiring.
 
Event or Problem Description
A report was received that the products were returned for an unknown reason.

Brand Name
PRECISION®
Common Device Name
SPINAL CORD STIMULATOR
Manufacturer (Section D)
BOSTON SCIENTIFIC NEUROMODULATION
25155 rye canyon loop
valencia CA 91355
MDR Report Key6233534
Report Number3006630150-2017-00054
Device Sequence Number955744
Product Code LGW
UDI-Device Identifier08714729797838
UDI-Public(01)08714729797838(17)161116(10)17458922
Combination Product (Y/N)N
PMA/510(K) Number
030017
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 12/24/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Lay User/Patient
Device Expiration Date11/16/2016
Device Model NumberSC-3400-30
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 12/24/2016
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/09/2017
Supplement Report FDA Received Date04/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;